Does Amberen Cause Headaches?

Amberen is touted as a treatment that will not only relieve your menopause symptoms but also help you lose weight. It sounds too good to be true, is it? Do these pills cause nasty side effects? Judging by reviews on the internet, headaches are a relatively common side effect of regular Amberen usage.

According to our analysis, we have found that roughly 5 percent of reviews online list some kind of headache associated with Amberen usage. This would indicate that headaches are relatively common (although this is by no means a scientific study-just a rough estimation!)

Many of the women in the reviews noted that the headaches were particularly bad at the start of the course. Some women were particularly surprised by the fact that they never normally get headaches, yet started to get them when they started to take Amberen. This would suggest that their treatment had something to do with it. That said, headaches are a common symptom of menopause anyway, so it may be hard to tell whether or not the headache was originally caused by the drug or not.

Whatever the case, there is some good news. A few of the women mentioned that the headaches caused by Amberen began to fade away and were no longer a problem after a couple of weeks. This was particularly the case in some women who decided to double the dosage and power through. Having said this, for at least one woman, the headaches were getting so bad that it wasn’t worth it for her to continue her treatment.

Headaches could be the result of taking Amberen or they could be caused by a number of lifestyle factors or even menopause itself. Having said this, there does appear to be a quite clear link between this treatment and the appearance of headaches, even if Lunada Biomedical, the parent company, doesn’t make this very clear on their website. If the headaches are bad and you are unsure if it is the Amberen that is causing them, it may be a good idea to take a break from the treatment and see if your condition improves. In any case, please contact your physician and ask him for advice on whether or not the drug could be causing such a side effect and whether or not it is worth continuing. Amberen has a helpline designed to help you in such situations but when in doubt, always contact your doctor and get their opinion. It’s better ot be safe than sorry!

Leave a Reply

Your email address will not be published. Required fields are marked *